Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 47, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 12, 2015, 3:35 AM CST. It took effect at Dec 13, 2015, 6:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2015, 3:35 AM CST (09:35 UTC)
- In effect from
- Dec 13, 2015, 6:00 AM CST
- Expired
- Dec 14, 2015, 9:19 AM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
648 WHUS74 KMOB 120935 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 AM CST SAT DEC 12 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR SOUTHERN MOBILE BAY AND GULF WATERS... .STRONG ONSHORE FLOW WILL PRECEDE A FRONT CROSSING THE AREA SUNDAY NIGHT. STRONG OFFSHORE FLOW WILL FOLLOW THE FRONTAL PASSAGE...BUT ARE SHOULD QUICKLY SETTLE MONDAY. GMZ631-632-650-655-670-675-121745- /O.NEW.KMOB.SC.Y.0047.151213T1200Z-151214T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 335 AM CST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO NOON CST MONDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS SUNDAY. * WAVES/SEAS...BUILDING TO AROUND 4 FEET NEAR SHORE TO AROUND 8 FEET WELL OFFSHORE SUNDAY INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
698 WHUS74 KMOB 121925 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 125 PM CST SAT DEC 12 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT SUNDAY THROUGH EARLY MONDAY FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .STRONG ONSHORE FLOW WILL PRECEDE A FRONT THAT WILL MOVE ACROSS THE MARINE AREA SUNDAY NIGHT. A BRIEF STRONG OFFSHORE FLOW WILL FOLLOW THE FRONTAL PASSAGE...BUT SHOULD QUICKLY DIMINISH DURING THE DAY ON MONDAY. GMZ631-632-650-655-670-675-130330- /O.CON.KMOB.SC.Y.0047.151213T1200Z-151214T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 125 PM CST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO NOON CST MONDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS AND GUSTY EARLY SUNDAY. * WAVES/SEAS...BUILDING TO AROUND 4 FEET NEAR SHORE AND UP TO AROUND 8 FEET WELL OFFSHORE SUNDAY INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
380 WHUS74 KMOB 122358 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 558 PM CST SAT DEC 12 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT 6 AM SUNDAY THROUGH NOON CST MONDAY FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .ONSHORE WINDS BECOME STRONG ON SUNDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE FRONT MOVES ACROSS THE MARINE AREA SUNDAY NIGHT. A BRIEF STRONG OFFSHORE FLOW FOLLOWS IN THE WAKE OF THE FRONT BUT SHOULD QUICKLY DIMINISH DURING THE DAY ON MONDAY. GMZ631-632-650-655-670-675-130900- /O.CON.KMOB.SC.Y.0047.151213T1200Z-151214T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 558 PM CST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO NOON CST MONDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
809 WHUS74 KMOB 130920 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 320 AM CST SUN DEC 13 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT TODAY THROUGH NOON CST MONDAY FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .STRONG ONSHORE FLOW WILL PRECEDE A FRONT THAT WILL MOVE ACROSS THE MARINE AREA SUNDAY NIGHT. A BRIEF STRONG OFFSHORE FLOW WILL FOLLOW THE FRONTAL PASSAGE...BUT SHOULD QUICKLY DIMINISH DURING THE DAY ON MONDAY. GMZ631-632-650-655-670-675-131730- /O.CON.KMOB.SC.Y.0047.151213T1200Z-151214T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 AM CST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
662 WHUS74 KMOB 131731 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1131 AM CST SUN DEC 13 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT TODAY THROUGH NOON CST MONDAY FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .STRONG ONSHORE FLOW WILL PRECEDE A FRONT THAT WILL MOVE ACROSS THE MARINE AREA TONIGHT. A BRIEF STRONG OFFSHORE FLOW WILL FOLLOW THE FRONTAL PASSAGE...BUT SHOULD QUICKLY DIMINISH DURING THE DAY ON MONDAY. GMZ631-632-650-655-670-675-140145- /O.CON.KMOB.SC.Y.0047.000000T0000Z-151214T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1131 AM CST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
215 WHUS74 KMOB 140045 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 645 PM CST SUN DEC 13 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH NOON CST MONDAY FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .STRONG ONSHORE FLOW WILL PRECEDE A FRONT THAT WILL MOVE ACROSS THE MARINE AREA TONIGHT. A BRIEF STRONG OFFSHORE FLOW WILL FOLLOW THE FRONTAL PASSAGE...BUT SHOULD QUICKLY DIMINISH DURING THE DAY ON MONDAY. GMZ631-632-650-655-670-675-140845- /O.CON.KMOB.SC.Y.0047.000000T0000Z-151214T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 645 PM CST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...SOUTHERLY 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS74 KMOB 140744 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 144 AM CST MON DEC 14 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH NOON TODAY FOR MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .STRONG ONSHORE FLOW WILL PRECEDE A FRONT THAT WILL MOVE ACROSS THE MARINE AREA. A BRIEF STRONG WESTERLY FLOW WILL FOLLOW THE FRONTAL PASSAGE...BUT SHOULD QUICKLY DIMINISH DURING THE DAY ON MONDAY. GMZ630-141545- /O.EXA.KMOB.SC.Y.0047.000000T0000Z-151214T1800Z/ NORTHERN MOBILE BAY- 144 AM CST MON DEC 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS...SOUTHERLY 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-141545- /O.CON.KMOB.SC.Y.0047.000000T0000Z-151214T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 144 AM CST MON DEC 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTHERLY 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHUS74 KMOB 141519 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 919 AM CST MON DEC 14 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... .A LIGHT TO MODERATE WEST TO NORTHWEST FLOW IS EXPECTED THROUGH THIS AFTERNOON. GMZ630>632-650-655-670-675-141630- /O.CAN.KMOB.SC.Y.0047.000000T0000Z-151214T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 919 AM CST MON DEC 14 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 11:47 PM CST, 3 hours 48 minutes earlier.
Area forecast discussion, Dec 11, 11:47 PM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1147 PM CST FRI DEC 11 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 06Z ISSUANCE...A DIFFICULT FORECAST OVERNIGHT FOR THE ONSET OF EXPECTED LOWER CEILINGS WITH FOG DEVELOPMENT. WILL BEGIN WITH PRIMARILY VFR CONDITIONS ALTHOUGH A FEW PATCHES OF LIFR CONDITIONS ARE PRESENT MOSTLY OVER THE COASTAL COUNTIES. EXPECT PREVAILING MVFR CONDITIONS IN LIGHT FOG TO DEVELOP EARLY ON FOLLOWED BY IFR CONDITIONS LATER TONIGHT...POSSIBLY LOWERING TO LIFR/VLIFR CONDITIONS IN NUMEROUS AREAS ALTHOUGH THE DEGREE OF COVERAGE OF POSSIBLE LIFR/VLIFR REMAINS CHALLENGING. LIGHT SOUTHEAST WINDS INCREASE TO 10-15 KNOTS BY MID MORNING ON SATURDAY ALONG WITH VFR CONDITIONS. /29 && .PREV DISCUSSION... /ISSUED 554 PM CST FRI DEC 11 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 00Z ISSUANCE...VFR CONDITIONS AT THE BEGINNING OF THE PERIOD ARE FOLLOWED BY LIGHT SOUTHERLY WINDS WITH PROGRESSIVELY LOWER CEILINGS ALONG WITH FOG DEVELOPMENT OVERNIGHT. THE DEGREE TO WHICH FOG DEVELOPMENTS AND CEILINGS LOWER REMAINS CHALLENGING AND HAVE OPTED TO STAY CLOSE TO THE CURRENT FORECAST WHICH BALANCES THE RISKS OF LOW CEILINGS AND VISIBILITIES FAIRLY WELL. WILL HAVE MVFR CONDITIONS IN LIGHT FOG DEVELOPING LATER THIS EVENING FOLLOWED BY IFR CONDITIONS LATER TONIGHT. THERE IS SOME POTENTIAL FOR LIFR/VLIFR CONDITIONS AS WELL LATER TONIGHT BUT WILL MONITOR AT THIS POINT. SOUTHEASTERLY WINDS 10-15 KNOTS WITH VFR CONDITIONS FOLLOW BY MID MORNING ON SATURDAY. /29 PREV DISCUSSION... /ISSUED 351 PM CST FRI DEC 11 2015/ NEAR TERM /NOW THROUGH SATURDAY/...WATER VAPOR IMAGERY THIS AFTERNOON SHOWS AN UPPER-LEVEL TROUGH OF LOW PRESSURE DIVING INTO THE WESTERN PART OF THE COUNTRY. THE TROUGH IS EXPECTED TO CONTINUE DEEPENING AS IT HEADS EAST... AMPLIFYING THE FLOW DOWNSTREAM ACROSS OUR REGION THROUGH SATURDAY. AS A RESULT...SHORTWAVE RIDGING IS EXPECTED TO BE IN CONTROL OF OUR AREA AS WE HEAD INTO THE WEEKEND. FOR TONIGHT...THE UPPER TROUGH CONTINUES MOVING ACROSS THE WESTERN UNITED STATES AND AIDS IN FRONTOGENESIS IN THE LEE OF THE ROCKIES. WEAK SURFACE HIGH PRESSURE...CENTERED OFF THE SOUTH CAROLINA COAST...REMAINS IN CONTROL OF WEATHER CONDITIONS ACROSS OUR REGION. WIND SPEEDS SHOULD DIMINISH AFTER SUNSET...WE COULD SEE ANOTHER FOGGY NIGHT ACROSS PARTS OF OUR AREA DURING THE PRE-DAWN HOURS. THE LATEST PROBABILISTIC GUIDANCE INDICATES THE GREATEST ODDS OF FOG DEVELOPMENT BETWEEN MIDNIGHT AND 3AM WILL BE ACROSS SOUTHEAST MISSISSIPPI...STRETCHING INTO ADJACENT AREAS OF SOUTHWEST ALABAMA (WEST OF MOBILE BAY). THE POTENTIAL FOR FOG INCREASES TO OUR ENTIRE FORECAST AREA BETWEEN 3AM AND SUNRISE...THEN DISSIPATES BY MID- MORNING. RIGHT NOW...I BELIEVE THERE WILL BE ENOUGH MIXING OVERNIGHT TO PRECLUDE THE DEVELOPMENT OF DENSE FOG IN OUR AREA. SOUTHERLY WINDS...COMBINED WITH THE SUBSIDENT NATURE OF RIDGING ALOFT...WILL ALLOW ANOTHER WARM DAY TO BE SEEN SATURDAY. THICKNESS VALUES BETWEEN THE 1000 AND 850 MB LEVELS SHOULD BE SIMILAR TO THOSE SEEN TODAY...WHICH SHOULD RESULT IN HIGH TEMPERATURES SATURDAY AFTERNOON BEING VERY CLOSE TO THOSE TODAY. BASED ON EVERYTHING...I HAVE INCREASED HIGH TEMPERATURES ACROSS THE FORECAST AREA FOR SATURDAY AND WE COULD SEE SOME RECORDS BREAK IN OUR REGION. /BUTTS/ SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...UNSEASONABLY WARM WEATHER WILL CONTINUE THROUGH SUNDAY WITH A SQUALL LINE ALONG A COLD FRONT TO MOVE THROUGH THE REGION SUNDAY NIGHT. A SOUTHEASTERLY SURFACE WIND FLOW WILL STRENGTHEN IN ADVANCE OF THE FRONT SUNDAY WITH ADVISORY LEVEL WINDS POSSIBLE ALONG THE COASTAL COUNTIES OF FLORIDA AND ALABAMA AS WELL AS SOUTHEAST MISSISSIPPI. AFTERNOON WIND SPEEDS COULD CLIMB INTO THE 20 TO 25 MPH RANGE WITH GUSTS FROM 30 TO 35 MPH. BREEZY CONDITIONS WILL ALSO OCCUR IN THE INTERIOR PORTIONS OF SOUTH ALABAMA BUT AT 5 TO 10 MPH LOWER. TEMPERATURES SUNDAY WILL AGAIN CLIMB TO NEAR OR ABOVE RECORD LEVELS DURING THE AFTERNOON. BOTH THE GFS AND ECMWF HAVE SLOWED THE EASTWARD PROGRESSION OF THE COLD FRONT OVER THE LAST COUPLE OF RUNS AND DEPICT THE UPPER LEVEL DYNAMICS WEAKENING AS THE BOUNDARY APPROACHES. THE COMBINED EFFECT WILL BE TO REDUCE TO LIMIT THE POTENTIAL OF SEVERE WEATHER WEATHER. THE TIMING OF THE FRONT PRETTY MUCH INSURES THERE WILL BE LITTLE IF ANY INSTABILITY TO TAP INTO...HOWEVER WITH THE LOW LEVEL JET OVER THE AREA CAN'T COMPLETELY RULE OUT A SURFACE GUST OF 60 MPH OR MORE AND SUSPECT WIDESPREAD WIND GUSTS ALONG THE SQUALL LINE OF 35 TO 45 MPH. BRIEF HEAVY SHOWERS ARE STILL ANTICIPATED BUT THE SPEED OF THE SYSTEM SHOULD LIMIT RAINFALL TOTALS TO LESS THAN AN INCH. THE HIGH WINDS OVER THE GULF AND COASTLINE MAY ALSO CREATE HIGH SURF OF 5 FEET OR MORE ALONG AREA BEACHES...DANGEROUS RIP CURRENTS...AND MINOR COASTAL FLOODING ALONG VERY FLOOD PRONE AREAS SUCH AS FORT PICKENS AND PERHAPS THE WEST END OF DAUPHIN ISLAND ARE POSSIBLE. AS FAR AS TIMING...EXPECTING THE SQUALL LINE TO MOVE INTO SOUTHEAST MISSISSIPPI AROUND 7 TO 9 PM SUNDAY NIGHT...TO A LINE GENERALLY FROM THOMASVILLE TO MOBILE AROUND MIDNIGHT AND EAST OF THE FORECAST AREA BY DAYBREAK. TEMPERATURES MONDAY AND MONDAY NIGHT WILL BE CONSIDERABLY COOLER THEN WHAT WE HAVE EXPERIENCED AS OF LATE. MONDAY'S HIGH TEMPERATURES WILL STRUGGLE TO GET OUT OF THE 60S AND MONDAY NIGHT LOWS WILL FALL INTO THE LOW TO MID 40S MOST AREAS BUT IN THE LOW 50S ALONG THE COAST. /08 LONG TERM /TUESDAY THROUGH FRIDAY/...A BRIEF PERIOD OF FAIR WEATHER IS EXPECTED TUESDAY THROUGH TUESDAY NIGHT WITH DAYTIME HIGHS CLIMBING INTO THE UPPER 60S AND LOW 70S UNDER MOSTLY SUNNY SKIES. OVERNIGHT LOWS GENERALLY IN THE LOW TO UPPER 50S ARE EXPECTED WITH INCREASING CLOUD COVER OVERNIGHT. A WEAKER FRONTAL SYSTEM WILL MOVE INTO THE AREA AND LINGER THROUGH THURSDAY PROVIDING US WITH A CLOUDY...SHOWERY PERIOD OF WEATHER. SKIES ARE EXPECTED TO SCATTER OUT THURSDAY NIGHT WITH MOSTLY SUNNY SKIES RETURNING BY FRIDAY. /08 MARINE...TONIGHT THROUGH SATURDAY...A MODERATE ONSHORE FLOW WILL CONTINUE INTO THE WEEKEND...AS WEAK SURFACE HIGH PRESSURE REMAINS IN CONTROL. SMALL CRAFT MAY NEED TO EXERCISE CAUTION SATURDAY OVER THE OFFSHORE GULF OF MEXICO WATERS DUE TO A STRENGTHENING PRESSURE GRADIENT. SATURDAY NIGHT THROUGH WEDNESDAY NIGHT...INCREASING WINDS AND BUILDING SEAS ARE EXPECTED FOR THE LATTER HALF OF THE WEEKEND...AS A STRONG STORM SYSTEM MOVES INTO AND ACROSS OUR REGION. SMALL CRAFT ADVISORIES (FOR WINDS) MAY BE NEEDED BY SUNDAY FOR THE ENTIRE MARINE AREA AS GUSTY SOUTH WINDS ARE EXPECTED TO EXCEED 20 KNOTS. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. ADVERSE MARINE CONDITIONS WILL LIKELY CONTINUE THROUGH MONDAY IN WAKE OF THE FRONT...WITH SMALL CRAFT ADVISORIES (FOR SEAS/WINDS) REMAINING POSSIBLE OVER THE GULF OF MEXICO WATERS HEADING INTO THE NEW WORK WEEK BEFORE ABATING. WINDS WILL BECOME W-NW BEHIND THE FRONT MONDAY... THEN BACK TO MORE OF A S-SW DIRECTION TOWARD THE MIDDLE OF THE WEEK AHEAD OF THE NEXT COLD FRONT. /BUTTS/ CLIMATE... WITH SATURDAY'S AND SUNDAY'S HIGH TEMPERATURES AGAIN EXPECTED TO HOVER AROUND THE 80 DEGREE MARK...WE COULD SEE A FEW RECORDS BROKEN ACROSS THE FORECAST AREA. RECORD HIGH TEMPERATURES FOR SATURDAY AND SUNDAY INCLUDE... SATURDAY'S RECORD HIGH TEMPERATURES: MOBILE REGIONAL AIRPORT... 81 (SET IN 1971) PENSACOLA REGIONAL AIRPORT... 79 (SET IN 1971) SUNDAY'S RECORD HIGH TEMPERATURES: MOBILE REGIONAL AIRPORT... 79 (SET IN 2007) PENSACOLA REGIONAL AIRPORT... 79 (SET IN 2001) && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 11, 6:09 PM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 609 PM CST FRI DEC 11 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 609 PM CST FRI DEC 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT PATCHY FOG IS EXPECTED TO DEVELOP TONIGHT...POSSIBLY BECOMING DENSE IN SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN CHANCES WILL INCREASE OVER THE WEEKEND AS A STRONG STORM SYSTEM APPROACHES FROM THE WEST. CONDITIONS LOOK TO BE MARGINALLY FAVORABLE FOR A FEW STRONG TO SEVERE THUNDERSTORMS LATE SUNDAY AFTERNOON OVER SOUTHEAST MISSISSIPPI...THEN THE ENTIRE AREA SUNDAY NIGHT. AT THIS TIME...THE MAIN RISKS ARE ISOLATED SEVERE THUNDERSTORMS WITH STRAIGHT-LINE WIND DAMAGE. STAY TUNED FOR FURTHER UPDATES. BREEZY SOUTHERLY WINDS ARE EXPECTED SUNDAY AND HEAVY SURF AND MINOR COASTAL FLOODING WILL BE POSSIBLE. THERE IS A MODERATE RISK OF RIP CURRENTS ON SATURDAY FOLLOWED BY A HIGH RISK OF RIP CURRENTS FOR SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT. GMZ630>635-650-655-670-675-121100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 609 PM CST FRI DEC 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY OVER THE WEEKEND AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A FEW STRONG THUNDERSTORMS ARE POSSIBLE MAINLY SUNDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 2:07 AM CST | Dense Fog Advisory | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 3 more | 7 hr |
| Dec 12, 1:53 PM CST | Rip Current Statement | MOB | Baldwin, Mobile | 46 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.